ITEM METADATA RECORD
Title: An adaptive algorithm for numerical integration over a n-cube
Authors: Van Dooren, Paul ×
De Ridder, L #
Issue Date: 1976
Publisher: North-Holland, Amsterdam
Series Title: Journal of Computational and Applied Mathematics vol:2 pages:207-217
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.